Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 58, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 2, 2008, 8:28 AM CDT for Oregon County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2008, 8:28 AM CDT (13:28 UTC)
- Expired
- May 2, 2008, 2:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Oregon County, MO
The radar
The Springfield radar (KSGF), 192 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 449 m²/s²
- 0-3 km storm-relative helicity
- 489 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 021330
FFWSGF
MOC149-021900-
/O.NEW.KSGF.FF.W.0058.080502T1328Z-080502T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 AM CDT FRI MAY 2 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 200 PM CDT.
* AT 826 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES OF RAINFALL INDICATE THAT ONE TO TWO
INCHES OF RAIN HAS OCCURRED OVER PARTS OF SOUTHERN OREGON COUNTY
WITH ANOTHER INCH POSSIBLE THROUGH 930 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
THAYER AND ALTON.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3667 9167 3674 9112 3649 9113 3649 9114
3649 9168
$$
DSA2 follow-up statements
000
WGUS73 KSGF 021445
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 AM CDT FRI MAY 2 2008
MOC149-021900-
/O.CON.KSGF.FF.W.0058.000000T0000Z-080502T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OREGON MO-
939 AM CDT FRI MAY 2 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
SOUTHERN OREGON COUNTY...
AT 939 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG THE ARKANSAS AND MISSOURI STATE LINE FROM JUST
EAST OF THAYER TO THE MYRTLE AREA. RADAR ESTIMATED RAINFALL OF ONE
AND ONE HALF INCHES HAS OCCURRED THIS MORNING ALONG THE ARKANSAS
STATE LINE WITH ANOTHER HALF INCH POSSIBLE THROUGH 11 AM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE
AREAS FROM THAYER TO MYRTLE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3667 9167 3674 9112 3649 9113 3649 9114
3649 9168
TIME...MOT...LOC 1439Z 180DEG 0KT 3658 9135
$$
DSA000
WGUS73 KSGF 021851
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CDT FRI MAY 2 2008
MOC149-021901-
/O.EXP.KSGF.FF.W.0058.000000T0000Z-080502T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OREGON MO-
151 PM CDT FRI MAY 2 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM CDT FOR SOUTHERN
OREGON COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. NO FLOODING IS BEING REPORTED AT
THIS TIME.
LAT...LON 3667 9167 3674 9112 3649 9113 3649 9114
3649 9168
TIME...MOT...LOC 1851Z 180DEG 0KT 3658 9135
$$
DSAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:51 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 2, 6:51 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 651 AM CDT FRI MAY 2 2008 ...UPDATE TO AVIATION... .DISCUSSION... SEVERE THUNDERSTORMS PRODUCING PRIMARILY LARGE HAIL AND DAMAGING WINDS WILL MOVE MOVE FROM WEST TO EAST ACROSS THE COUNTY WARNING AREA TODAY. ISOLATED TORNADOES WILL BE POSSIBLE WHERE SUPERCELL STRUCTURES ARE OBSERVED. AN EXTENSIVE SQUALL LINE WITH STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED ALONG A COLD FRONT EXTENDING FROM NEAR KANSAS CITY TO TULSA TO ARDMORE OKLAHOMA. THIS LINE HAS HAD A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. SO FAR THE STRONGEST WINDS HAVE OCCURRED IN NORTHWEST MISSOURI WITH DAMAGING WINDS OVER 80 MPH ASSOCIATED WITH A BOWING SEGMENT. THERE HAVE BEEN SEVERAL REPORTS OF GOLF BALL SIZE HAIL WITHIN THIS LINE OF THUNDERSTORMS. AHEAD OF THE APPROACHING COLD FRONT...AN UNSTABLE AND WEAKLY CAPPED AIRMASS REMAINS IN PLACE WITH SURFACE BASED CAPE RANGING FROM 1000 TO 2000 J/KG...700-500 MB LAPSE RATES NEAR 7 DEGREES C/KM...0-3 KM STORM RELATIVE HELICITY NEAR 400 M2/S2 AND SURFACE TO 6 KM WIND SHEAR NEAR 50 KTS. DAMAGING WINDS...WHERE BOWING SEGMENTS DEVELOP AND COLD POOLING OCCURS AHEAD OF THE LINE...AND LARGE HAIL WILL BE THE MAIN THREATS ACROSS SOUTHEAST KANSAS AND THE OZARKS. HOWEVER...RAPID DEVELOPMENT OF SHORT LIVED WEAK TORNADOES WILL BE POSSIBLE...ALONG THE LEADING EDGE OF THE SQUALL LINE...WITH EMBEDDED SUPERCELLS WITHIN THE LINE...AND WITH ANY DISCRETE SUPERCELL THAT MIGHT FORM AHEAD OF THE SQUALL LINE WITH SUCH HIGH STORM RELATIVE HELICITIES. NAM AND GFS GUIDANCE PLACES FRONT NEAR THE HIGHWAY 65 CORRIDOR AROUND 18Z. STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT THROUGH THE AFTERNOON HOURS. DRY WEATHER AND GRADUALLY CLEARING WILL OCCUR FROM WEST TO EAST BEHIND THE FRONT AS MUCH DRIER AIR MOVES IN WITH STRONG ISENTROPIC DOWNGLIDE IN THE THE 305-315K LAYER. THE COLD FRONT WILL BE EAST OF THE COUNTY WARNING AREA AND SHOWERS AND THUNDERSTORMS WILL HAVE ENDED BY 00Z. UPPER LEVEL STORM SYSTEM TRACKS NORTHEAST OF THE REGION SATURDAY. WITH NORTHWEST FLOW ALOFT AND SURFACE HIGH PRESSURE BUILDING INTO THE OZARKS...CONDITIONS WILL BE UNSEASONABLY COOL. SURFACE HIGH PRESSURE SHIFTS EAST OF THE OZARKS ON SUNDAY WITH SOUTHERLY FLOW RETURNING AND TEMPERATURES REBOUNDING. ANOTHER UPPER LEVEL STORM SYSTEM WILL DEVELOP EARLY NEXT WEEK IN THE DESERT SOUTHWEST. THIS SYSTEM WILL KICK INTO THE SOUTHERN PLAINS IN THE MIDDLE OF THE WEEK BRINGING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. ANGLE && .AVIATION... FOR THE 12Z KSGF/KJLN TAF PACKAGE...INTENSE SQUALL LINE HAS PASSED THROUGH THE AREA ALTHOUGH THE COLD FRONTAL BOUNDARY IS LAGGING BEHIND...NEAR THE KANSAS BORDER AT 12Z. CIGS WILL COME UP SHORTLY IN JLN AS THE BACK EDGE OF THE CLOUDS PUSHES THROUGH UNDER STRONG POST FRONTAL ISENTROPIC DESCENT. SGF WILL EXPERIENCE A DROP IN CEILINGS SHORTLY AS THE LIGHT RAIN ENDS. THIS WILL LAST ONLY A COUPLE OF HOURS BEFORE THE BACK EDGE OF THE CLOUDS PUSHES THROUGH. BEHIND THE COLD FRONT ITSELF...EXPECT SCATTERED STRATOCUMULUS TO FILTER ACROSS THE OZARKS. CONDITIONS SHOULD STAY VFR THROUGH 12Z SATURDAY. BARJENBRUCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 2, 6:06 AM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 606 AM CDT FRI MAY 2 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 606 AM CDT FRI MAY 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING WINDS IN EXCESS OF 70MPH...HAIL TO THE SIZE OF QUARTERS AND ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT AREAS ALONG AND EAST OF HIGHWAY 65 THROUGH NOON FRIDAY. DISCUSSION: THIS SQUALL LINE WILL BE CAPABLE OF DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...HAIL TO THE SIZE OF QUARTERS AND ISOLATED TORNADOES. MODERATE INSTABILITY AND STRONG WIND SHEAR WILL MAINTAIN THE THREAT FOR SEVERE WEATHER ALONG THIS LINE OF THUNDERSTORMS FOR THE NEXT SEVERAL HOURS. THE COLD FRONT...AND ITS ASSOCIATED SEVERE WEATHER THREAT...WILL PUSH EAST OF THE REGION BY EARLY AFTERNOON. NO SEVERE WEATHER IS ANTICIPATED AFTER THE COLD FRONTAL PASSAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER STORM SYSTEM MAY MOVE INTO THE REGION TUESDAY AND WEDNESDAY BRINGING ANOTHER CHANCE FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEED THIS MORNING ALONG AND EAST OF HIGHWAY 65 IN SOUTHWEST MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, May 2, 7:28 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
728 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG OLDFIELD 36.98N 93.04W
05/02/2008 CHRISTIAN MO AMATEUR RADIO
REPORTS OF OUTBUILDING DAMAGED AND DEBRIS SCATTERED
ACROSS A FIELD.
&&
HATCHLocal storm report, May 2, 7:33 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
733 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG SPARTA 37.00N 93.08W
05/02/2008 CHRISTIAN MO BROADCAST MEDIA
MINOR STRUCTURAL DAMAGE TO AT LEAST ONE HOME.
&&
HATCHLocal storm report, May 2, 7:49 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG OZARK 37.02N 93.21W
05/02/2008 CHRISTIAN MO NWS EMPLOYEE
SEVERAL POWER POLES DOWN. POWER OUT TO MUCH OF THE AREA.
&&
HATCHLocal storm report, May 2, 7:51 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 AM TSTM WND GST 3 E SPRINGFIELD 37.20N 93.23W
05/02/2008 E65 MPH GREENE MO AMATEUR RADIO
&&
HATCHLocal storm report, May 2, 8:10 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 AM TSTM WND GST 1 W WEST MINERAL 37.28N 94.94W
05/02/2008 E60.00 MPH CHEROKEE KS EMERGENCY MNGR
60 MPH WINDS REPORTED WITH PEA SIZE HAIL.
0320 AM TSTM WND DMG COLUMBUS 37.17N 94.84W
05/02/2008 CHEROKEE KS EMERGENCY MNGR
BRIEF POWER OUTAGES OCCURRED AND SEVERAL TREE LIMBS TO 4
INCHES IN DIAMETER ARE DOWN.
0350 AM TSTM WND GST JOPLIN 37.08N 94.51W
05/02/2008 E70.00 MPH JASPER MO LAW ENFORCEMENT
WINDS OF 50 TO 70 MPH REPORTED ACROSS JASPER COUNTY WITH
HAIL TO PEA SIZE.
0408 AM TSTM WND GST JOPLIN 37.08N 94.51W
05/02/2008 E60.00 MPH JASPER MO AMATEUR RADIO
AT THE INTERSECTION OF HIGHWAY 32 AND MAIN STREET.
0411 AM TSTM WND GST CRESTLINE 37.17N 94.70W
05/02/2008 E60.00 MPH CHEROKEE KS AMATEUR RADIO
0436 AM TSTM WND GST MONETT 36.92N 93.93W
05/02/2008 M63.00 MPH BARRY MO AWOS
WIND GUST MEASURED AT THE MUNICIPAL AIRPORT.
0452 AM TSTM WND DMG 2 S MONETT 36.89N 93.93W
05/02/2008 BARRY MO AMATEUR RADIO
LARGE TREE DOWN ACROSS THE INTERSECTION OF POWERLINE ROAD
AND COUNTY ROAD 1090.
0500 AM TSTM WND GST 4 W SHELL KNOB 36.63N 93.71W
05/02/2008 E60.00 MPH BARRY MO EMERGENCY MNGR
60 MPH WIND GUSTS WEST OF SHELL KNOB.
0528 AM TSTM WND DMG HOLLISTER 36.62N 93.22W
05/02/2008 TANEY MO AMATEUR RADIO
TREES 2 TO 3 FOOT IN DIAMETER AND POWERLINES DOWN. DAMAGE
TO MOBLIE HOMES NO INJURIES REPORTED.
0528 AM TSTM WND DMG BRANSON 36.64N 93.22W
05/02/2008 TANEY MO PUBLIC
NUMEROUS TREES DOUWN ACROSS TOWN BLOCKING TRAFFIC ON
HIGHWAY 76 WESTBOUND.
0530 AM TSTM WND DMG PURDY 36.82N 93.92W
05/02/2008 BARRY MO TRAINED SPOTTER
TREES DOWN AND POWER OUTAGES REPORTED.
0533 AM TSTM WND GST 3 E SPRINGFIELD 37.20N 93.23W
05/02/2008 E65.00 MPH GREENE MO AMATEUR RADIO
0533 AM TSTM WND GST HOLLISTER 36.62N 93.22W
05/02/2008 E70.00 MPH TANEY MO AMATEUR RADIO
0534 AM TSTM WND GST NIXA 37.04N 93.29W
05/02/2008 E60.00 MPH CHRISTIAN MO TRAINED SPOTTER
0539 AM TSTM WND DMG FORSYTH 36.68N 93.12W
05/02/2008 TANEY MO LAW ENFORCEMENT
SEVERAL TREES DOWN.
0540 AM TSTM WND DMG OZARK 37.02N 93.21W
05/02/2008 CHRISTIAN MO NWS EMPLOYEE
SEVERAL POWER POLES DOWN. POWER OUT TO MUCH OF THE AREA.
0545 AM TSTM WND DMG SPARTA 37.00N 93.08W
05/02/2008 CHRISTIAN MO BROADCAST MEDIA
MINOR STRUCTURAL DAMAGE TO AT LEAST ONE HOME.
0545 AM TSTM WND DMG OLDFIELD 36.98N 93.04W
05/02/2008 CHRISTIAN MO AMATEUR RADIO
REPORTS OF OUTBUILDING DAMAGED AND DEBRIS SCATTERED
ACROSS A FIELD.
0546 AM TSTM WND GST ELDRIDGE 37.83N 92.75W
05/02/2008 E60.00 MPH LACLEDE MO TRAINED SPOTTER
0551 AM TSTM WND DMG 3 SW WALNUT SHADE 36.70N 93.23W
05/02/2008 TANEY MO AMATEUR RADIO
BILLBOARD DOWN ACROSS THE NORTH BOUND LANE OF HIGHWAY 65
NORTH OF HIGHWAY F.
0552 AM TSTM WND GST BRADLEYVILLE 36.78N 92.91W
05/02/2008 E60.00 MPH TANEY MO PUBLIC
PEA SIZE HAIL ALSO REPORTED.
0557 AM TSTM WND GST FORDLAND 37.16N 92.94W
05/02/2008 E75.00 MPH WEBSTER MO AMATEUR RADIO
0558 AM TSTM WND DMG 6 E MARSHFIELD 37.34N 92.80W
05/02/2008 WEBSTER MO AMATEUR RADIO
OUT BUILDING DESTROYED.
0558 AM TSTM WND DMG GOODHOPE 36.91N 92.81W
05/02/2008 DOUGLAS MO AMATEUR RADIO
SEVERAL LARGE TREES DOWN. POSSIBLE INJURY REPORTED WITH
PERSON TRAPPED BETWEEN TREES.
0558 AM TSTM WND DMG BRADLEYVILLE 36.78N 92.91W
05/02/2008 TANEY MO TRAINED SPOTTER
TREE DOWN ACROSS HIGHWAY 76.
0600 AM TSTM WND GST BRUNER 37.01N 92.99W
05/02/2008 E65.00 MPH CHRISTIAN MO AMATEUR RADIO
0602 AM TSTM WND DMG 4 SW AVA 36.91N 92.71W
05/02/2008 DOUGLAS MO AMATEUR RADIO
TREES TWISTED AND BROKEN OFF AND BARN DAMAGE. REPORTED AT
THE INTERSECTION OF HIGHWAYS 76 AND KK.
0602 AM TSTM WND DMG AVA 36.95N 92.66W
05/02/2008 DOUGLAS MO AMATEUR RADIO
DAMAGE TO SCHOOL REPORTED IN TOWN.
0605 AM TSTM WND DMG AVA 36.95N 92.66W
05/02/2008 DOUGLAS MO AMATEUR RADIO
SEVERAL BUILDINGS IN THE TOWN SQUARE REPORTED HEAVILY
DAMAGE.
0605 AM TORNADO AVA 36.95N 92.66W
05/02/2008 DOUGLAS MO EMERGENCY MNGR
NUMEROUS BUILDINGS IN DOWN TOWN SEVERELY DAMAGED OR
DESTROYED. VEHICLE MOVEMENT IS SEVERLY LIMITED DUE TO
DEBRIS. NO INJURIES REPORTED AT THIS TIME.
0607 AM TSTM WND GST AVA 36.95N 92.66W
05/02/2008 E56.00 MPH DOUGLAS MO AMATEUR RADIO
WINDOW BLOWN OUT OF THE COURT HOUSE. POWER REPORTED OUT
IN TOWN.
0610 AM TSTM WND DMG DUNCAN 37.28N 92.69W
05/02/2008 WRIGHT MO AMATEUR RADIO
OUT BUILDINGS DAMAGED.
0618 AM TSTM WND GST HARTVILLE 37.25N 92.51W
05/02/2008 E60.00 MPH WRIGHT MO EMERGENCY MNGR
SEVERAL TREES REPORTED DOWN WITH DAMAGE TO A BUILDING
REPORTED AS WELL.
0623 AM TSTM WND GST NORWOOD 37.11N 92.41W
05/02/2008 E80.00 MPH WRIGHT MO AMATEUR RADIO
SEVERAL TREES REPORTED DOWN.
0640 AM TSTM WND DMG 3 SW CABOOL 37.09N 92.14W
05/02/2008 TEXAS MO LAW ENFORCEMENT
TREES DOWN AND A BARN DAMAGED.
0650 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
05/02/2008 E0.88 INCH PULASKI MO EMERGENCY MNGR
0652 AM TSTM WND GST FORT LEONARD WOOD 37.71N 92.16W
05/02/2008 E70.00 MPH PULASKI MO EMERGENCY MNGR
0655 AM TSTM WND GST HOUSTON 37.33N 91.96W
05/02/2008 E60.00 MPH TEXAS MO AMATEUR RADIO
&&
HATCHLocal storm report, May 2, 8:28 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 AM CDT FRI MAY 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND DMG 5 NW COLUMBUS 37.22N 94.91W
05/02/2008 CHEROKEE KS EMERGENCY MNGR
SEVERAL POWER POLES DOWN ACROSS COUNTY ROAD.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:14 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton, Vernon | 61 min |
| May 2, 3:35 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 55 min |
| May 2, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 62 min |
| May 2, 4:00 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 60 min |
| May 2, 4:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 60 min |
| May 2, 4:40 AM CDT | Tornado Warning | SGF | Barry | 35 min |
| May 2, 4:44 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 61 min |
| May 2, 4:49 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 56 min |
| May 2, 5:00 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 60 min |
| May 2, 5:06 AM CDT | Tornado Warning | SGF | Barry, Stone | 24 min |
| May 2, 5:09 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 51 min |
| May 2, 5:34 AM CDT | Severe Thunderstorm Warning | SGF | Christian | 26 min |
| May 2, 5:38 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 67 min |
| May 2, 5:41 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 64 min |
| May 2, 5:47 AM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 28 min |
| May 2, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Texas, Webster, Wright | 39 min |
| May 2, 6:18 AM CDT | Tornado Warning | SGF | Texas, Wright | 27 min |
| May 2, 6:35 AM CDT | Tornado Warning | SGF | Howell, Ozark, Texas | 40 min |
| May 2, 6:39 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas | 66 min |
| May 2, 7:01 AM CDT | Tornado Warning | SGF | Oregon, Shannon | 44 min |
| May 2, 7:18 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 27 min |
| May 2, 7:43 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 32 min |
| May 2, 8:15 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 34 min |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.